Sep 18, 2005
Is it possible to give a person the wrong medication and cause their feet to swell, go into a coma on the first time a person receives treatment for hiv
| Response from Dr. Young
Thanks for your question.
It's difficult for me to answer your question in any detail (without the details of your situation). In short, it's possible for nearly any medication (or even supplements) to cause very serious side effects. This statement can include HIV medications too. Fortunately these circumstances are very rare.
Sounds like it's time to have a good discussion with your doctor about the risk of side effects. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.